Search the site

Volume 27, number 2 (2015)

Previous: volume 27, number 1 (2015) Next: volume 27, number 3 (2015) Up: volume list

Catherine Goldstein
Axel Thue in context
(Axel Thue en contexte)
p. 309-337 Details
Axel Thue (translated by Fabien Pazuki)
Om en generel i store hele tal uløsbar ligning (Sur une équation générale insoluble en grands nombres entiers)
(On a general equation with no solution in large integers)
p. 339-352 Details
Shabnam Akhtari
Integral points on a certain family of elliptic curves
p. 353-373 Details
Jean-Paul Allouche
Thue, Combinatorics on words, and conjectures inspired by the Thue-Morse sequence
p. 375-388 Details
Michael A. Bennett; Amir Ghadermarzi
Extremal families of cubic Thue equations
p. 389-403 Details
Attila Bérczes
Effective results for division points on curves in $\mathbb{G}_m^2$
p. 405-437 Details
Daniel Bertrand
Generalized jacobians and Pellian polynomials
p. 439-461 Details
Yann Bugeaud
Quadratic approximation to automatic continued fractions
p. 463-482 Details
Simon Dauguet
Généralisations quantitatives du critère d’indépendance linéaire de Nesterenko
(Quantitave Generalizations of Nesterenkos’s Linear Independence Criteria)
p. 483-498 Details
Lars Kühne
Logarithms of algebraic numbers
p. 499-535 Details
Claude Levesque; Michel Waldschmidt
A family of Thue equations involving powers of units of the simplest cubic fields
p. 537-563 Details
Tanguy Rivoal
Simultaneous Padé approximants to the Euler, exponential and logarithmic functions
p. 565-589 Details
Damien Roy
Construction of points realizing the regular systems of Wolfgang Schmidt and Leonard Summerer
p. 591-603 Details
Previous: volume 27, number 1 (2015) Next: volume 27, number 3 (2015) Up: volume list